RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Startsev, A N

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:143
Abstract pages:1067
Full texts:370
References:135
Professor
E-mail:

http://www.mathnet.ru/eng/person34020
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/249435

Publications in Math-Net.Ru
2014
1. A. N. Startsev, “An approach to the parameter estimation of two-dimensional linear diffusion process in a nonstationary case”, Teor. Veroyatnost. i Primenen., 59:2 (2014),  386–391  mathnet  mathscinet  elib; Theory Probab. Appl., 59:2 (2015), 339–343  isi  scopus
2013
2. Sh. K. Formanov, A. N. Startsev, S. S. Sedov, “Limit theorems for the generalized size of epidemic in a Markov model with immunization”, Diskr. Mat., 25:4 (2013),  103–115  mathnet  mathscinet  elib; Discrete Math. Appl., 24:2 (2014), 73–82
2011
3. A. N. Startsev, T. S. Mirzaev, “On nonstandard estimation methods in autoregression models in unstable cases”, Zhurnal SVMO, 13:2 (2011),  25–35  mathnet
2006
4. M. Mirzaev, A. N. Startsev, “Limit theorems for a model of interacting two-types particles generalizing the Bartlett–McKendrick epidemic process”, Teor. Veroyatnost. i Primenen., 51:2 (2006),  385–391  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 51:2 (2007), 362–367  isi  scopus
2001
5. A. N. Startsev, “On a Model of Interacting Particles of Two Types Generalizing the Bartlett–McKendrick Epidemic Process”, Teor. Veroyatnost. i Primenen., 46:3 (2001),  463–482  mathnet  mathscinet  zmath; Theory Probab. Appl., 46:3 (2002), 431–447  isi
1996
6. A. N. Startsev, “On the distribution of the size of an epidemicin a non-Markovian model”, Teor. Veroyatnost. i Primenen., 41:4 (1996),  827–839  mathnet  mathscinet  zmath; Theory Probab. Appl., 41:4 (1997), 730–740  isi
1970
7. A. V. Nagaev, A. N. Startsev, “Asymptotical treatment of some stochastic model of epidemic”, Teor. Veroyatnost. i Primenen., 15:1 (1970),  97–105  mathnet  mathscinet  zmath; Theory Probab. Appl., 15:1 (1970), 98–107

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020